# SDR FDEA202309111696

- Difficulty date: September 11, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO - CTR WING FWD UPPER SKIN PANEL - CORRISION FOUND AT S17, RBL 80-105,   DIMENSIONS 13" X 4". COMPLIED WITH EA 958 "WING-PLATES AND SKINS- CENTER WING UPPER FORWARD SKIN -   CORROSION REWORK" WORK CARD T 1-5730-T0376479 P1   "MAJOR REPAIR"
